# SDR SWAA2020090814273

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 66,239 hours, 39,097 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS AFT SERVICE SLIDE HAS EXCESS MATERIAL HANGING OUT.  RESECURED MATERIAL PER SIP.  SLIDE CASE REMAINED CLOSED AND SECURED.
